NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Diophantine approximation, Khintchine's theorem, torus geometry and Hausdorff dimension

Research group:
TitleDiophantine approximation, Khintchine's theorem, torus geometry and Hausdorff dimension
Publication TypeJournal Article
Year of Publication2009
AuthorsDodson MM
Refereed DesignationRefereed
JournalSeminaires & Congres
Volume19
Pagination1-20
Date Published2009
URLhttp://smf4.emath.fr/Publications/SeminairesCongres/2009/19/html/smf_sem-cong_19_1-20.php

Edited 22 Jan 2013 - 11:23 by cac7

Back to the Top